[University home]

The University of Manchester Library

THE CONVERGENCE RATE OF THE MINIMAL RESIDUAL METHOD FOR THE STOKES PROBLEM

WATHEN, A; FISCHER, B; SILVESTER, D;

NUMERISCHE MATHEMATIK. 1995;71:121-134.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Published date:
Journal title:
Volume:
71
Start page:
121
End page:
134
Pagination:
121-134
Related website(s):
  • Related website
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a6091
Created:
6th August, 2009, 11:01:27
Last modified:
21st November, 2012, 19:40:26